# SDR AALA2020082439026

- Difficulty date: July 30, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE ON STR 23R BETWEEN FR69 AND FR70, MEASURING L=1.42 IN. REPLACED SHEAR PLATE WITH NEW IAW A321 SRM 51-72-11-911-001 AND DRAWING D53474180.
